Loading, please wait...

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ - image 1 of 4Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ - image 2 of 4Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ - image 3 of 4Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ - image 4 of 4
Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

At a glance

Gluten Free
Gluten Free

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Compare to the active ingredient of Unisom® SleepGels®.
  • USE: Nighttime Sleep Aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Be ready for the challenges of a new day.
  • FOCUS ON SLEEP: Your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. Nighttime Sleep Aid softgels, with diphenhydramine HCl 50 mg as the active ingredient, relieve occasional sleeplessness.
  • NON-HABIT FORMING: Nighttime Sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Just one softgel in a single dose. Difficulty falling asleep or poor quality sleep can affect your day.
  • GLUTEN FREE: This is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness.

Specifications

Suggested Age: 18 Years and Up

Active Ingredient Strength Value: 50 milligrams

Product Warning: Adult Use Only

Product Form: Capsule

Primary Active Ingredient: Diphenhydramine

Package Quantity: 32

TCIN: 11292262
UPC: 370030629947
Item Number (DPCI): 094-01-0134
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to the active ingredient of Unisom® SleepGels®. Use Nighttime Sleep Aid for when you have difficulty falling asleep. Nighttime Sleep Aid softgels contain the active ingredient diphenhydramine hydrochloride 50 mg. Non-habit forming. Made in Canada.
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.4 out of 5 stars with 37 reviews
92% would recommend
25 recommendations
quality: 4.5 out of 5
value: 4.9 out of 5

(no review title)

5 out of 5 stars
Would recommend
Taylor - 1 month ago
The only sleep aid I’ve found that’ll help me sleep 6 consecutive hours without waking up!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Works Pretty Good

5 out of 5 stars
Would recommend
Mommakat - 3 months ago, Verified purchaser
They help me fall asleep faster and stay asleep. I’ve been using them for a while now.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

A great aid to get rid of your sleeplessness, a great aid to ged rid of your nausea

5 out of 5 stars
Would recommend
miss tigger - 3 months ago, Verified purchaser
If you're looking for a simple, effective sleep aid, this is the one to buy. I've been using variations on them for years. Brand names like Unisom are HUGE waste of money. This is *exactly* the same medication except much less expensive—Unisom, the same dosage, same pill count, is $4.40 more! In addition to being an effective aid in ushering you off to a good night's sleep, sleep aids like this can also be very effective battling nausea. My doctor recommended taking a Benadryl for my nausea because it contains Diphenhydramine HCl, the same ingredient found in these softgels. Takes away the nausea and allows me to sleep, a simple solution to an aggravating problem.
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?
Report review

Fast shipping

5 out of 5 stars
Would recommend
Melp - 5 months ago, Verified purchaser
Very good product fast shipping
1 guest found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Yellowbat - 6 months ago, Verified purchaser
Works like the other name brand ones.
Did you find this review helpful?
Report review

stay away

1 out of 5 stars
cranky the next morning - 7 months ago, Verified purchaser
does NOT work compared to other generic brand sleepaids. I tried this for 3 nights and all 3 nights i felt like I didn't get any sleep. it would take a really long time for me to even feel any effect and throughout the night, it didn't feel like REM or deep sleep and I would get up in the morning exhausted. I had to switch back to my other generic brand Diphenhydramine HCI. sucks because the value is great.
1 reply from the Product Manufacturer team - 7 months ago
Hi, thank you for contacting us. We' re sorry to hear that there was an issue associated with the use of our product. Please contact the number listed on your packaging and reference case # 1135566 and we will address this issue immediately. We take customer service concerns very seriously and are committed to providing our customers with high quality products.
1 guest found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
Aliobes - 9 months ago, Verified purchaser
Definitely helps me sleep on the nights when my mind is racing!
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
Milky - 11 months ago, Verified purchaser
Got up fresh, no side effects, reasonable price, good product
quality: 5 out of 5
3 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.